This paper introduces a generalization of the alternating harmonic series, expresses the sum in two closed forms, and examines the relationship between these sums and the harmonic numbers.
© 2021 The Authors; licensee AIMS Press. This is an open access article distributed under the terms of the Creative Commons Attribution License (http://creativecommons.org/licenses/by/4.0)
Alternating harmonic series, Harmonic numbers, Rearrangement of series, Sum of infinite series
Kilmer, Shelby, and Songfeng Zheng. "A generalized alternating harmonic series." AIMS Mathematics 6, no. 12 (2021): 13480-13487.